# SDR SWAA052389

- Difficulty date: August 9, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 60,503 hours, 50,151 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26066712
- Part serial: B10263
- Condition: Separated
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 MAIN TIRE RETREAD SEPARATED.  FOUND LT INBD T/E FOREFLAP AND GROUND SPOILER DAMAGED.  REMOVED AND REPLACED NR 1 MAIN TIRE/WHEEL ASSY, LT INBD T/E FOREFLAP AND GROUND SPOILER PER MM.
